# SDR DALA2017112008272

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 40,315 hours, 26,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 26 AB+CD EMERGENCY EXIT SIDE WALL LIGHTS INOPERATIVE. REMOVED AND REPLACED THE  BATTERY PACK ASSY.
